# SDR 2001UALA00394

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Aircraft time: 59,176 hours, 45,711 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE HAS EXISTING INTERIM REPAIR FROM BS 178 TO BS 191 AND FROM WL 190 TO WL 199.  ACCOMPLISHED FINAL REPAIR.  MAJOR REPAIR ACCOMPLISHED.
